# SDR ASAA0410463

- Difficulty date: November 3, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 6547952511
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC- AFT CARGO DOOR, CENTER SECTION, INTERNAL LIGHTING HOLE HAS .5 INCH CRACK.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM.
